# SDR IPXA2022072784613

- Difficulty date: July 26, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 67,884 hours, 13,935 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAON BLOCK IN, L1 DOOR WOULD NOT ILLUMINATE "DOOR DISARM" LIGHT. DOOR WOULD NOT OPENOPERATIONALLY CHECKED L1 DOOR PER AMM 52-11-02. OPS CHECK GOOD.
